Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Adapting Integral Transforms To Create Solitary Solutions for Partial Differential Equations Via a New Approach

No Thumbnail Available

Date

2023

Journal Title

Journal ISSN

Volume Title

Publisher

New York Business Global Llc

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

In this article, a new effective technique is implemented to solve families of nonlinear partial differential equations (NLPDEs). The proposed method combines the double ARA-Sumudu transform with the numerical iterative method to get the exact solutions of NLPDEs. The suc-cessive iterative method was used to find the solution of nonlinear terms of these equations. In order to show the efficiency and applicability of the presented method, some physical applications are analyzed and illustrated, and to defend our results, some numerical examples and figures are discussed.

Description

Qazza, Ahmad/0000-0002-8404-3897

Keywords

Laplace Transform, Sumudu Transform, Double Ara-Sumudu Trans, Form, New Iterative Method, Nonlinear Partial Differential Equations

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Saadeh, Rania...et.al. (2023). "Adapting Integral Transforms to Create Solitary Solutions for Partial Differential Equations Via A New Approach", European Journal of Pure and Applied Mathematics, Vol.16, No.2, pp.1274-1289.

WoS Q

Scopus Q

Q4
OpenCitations Logo
OpenCitations Citation Count
N/A

Source

Volume

16

Issue

2

Start Page

1274

End Page

1289
PlumX Metrics
Citations

Scopus : 1

Captures

Mendeley Readers : 2

SCOPUS™ Citations

1

checked on Nov 29, 2025

Page Views

3

checked on Nov 29, 2025

Google Scholar Logo
Google Scholar™
OpenAlex Logo
OpenAlex FWCI
0.0

Sustainable Development Goals

SDG data is not available